Least squares estimators of the mode of a unimodal regression function

Jyh Ming Shoung, Cun Hui Zhang

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In this paper, we consider nonparametric least squares estimators of the mode of an unknown unimodal regression function. We establish almost sure convergence of these estimators with nearly optimal convergence rates, under the assumption of the exponential tail for the error distributions.

Original languageEnglish (US)
Pages (from-to)648-665
Number of pages18
JournalAnnals of Statistics
Volume29
Issue number3
DOIs
StatePublished - Jun 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Convergence rate
  • Least squares estimation
  • Mode
  • Nonparametric regression

Fingerprint Dive into the research topics of 'Least squares estimators of the mode of a unimodal regression function'. Together they form a unique fingerprint.

Cite this